Hey Terrie, Did you get off of them? I stopped after the first 4 pills because it made me feel so bad. I called the Pharmacist and she said it would be OK. Then I called my doctor today(the next day) to make sure it was alright(because of my symptoms) and he said yes it is ok. I still have the symptoms. I feel awful but as the day is going I am getting better. The way the pharmacist described it was, I would have the symptoms if I stayed on them or not but now since I did taper off, I have all the symptoms at one time.
- Methylprednisolone Information for Consumers
- Methylprednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methylprednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2010 • 1 answer
Posted 4 Jan 2013 • 1 answer
I'm taking methylprednisolone 4mg dose pack I have acid reflux pills witch one I have to take first?
Posted 3 Aug 2013 • 1 answer
Posted 20 Feb 2014 • 1 answer
Posted 2 Oct 2015 • 1 answer